MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP. REV SHLDR 9 IN STEINMANN; SHOULDER, INSTRUMENTS

ZIMMER BIOMET, INC. COMP. REV SHLDR 9 IN STEINMANN; SHOULDER, INSTRUMENTS
Catalog Number 405800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item # ab-150t-1b, activbrd 1.5 tape bl tpr ndl, lot # 2304772.Item # ab-150t-1w, activbrd 1.5 tape w/bk tpr ndl, lot # 2307584.Item # 405889, comp rvs 2.7mm dia drl, lot # 67480037.Item # 180550, comp lk scr 3.5hex 4.75x15 st, lot # 67561784.Item # 180550, comp lk scr 3.5hex 4.75x15 st, lot # 67538906.Item # 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 67512281.Item # 115310, comp rvrs shldr glnsp std 36mm, lot # j7996609.Item # 110032410, comp aug mini bsplt w tpr sm, lot # 67418534.Item # 180551, comp lk scr 3.5hex 4.75x20 st, lot # 67420992.Item # 180554, comp lk scr 3.5hex 4.75x35 st, lot # 67391451.Item # 405800, comp.Rev shldr 9 in steinmann, lot # 67631917.Item # sahs1106, humeral stem standard size 6, lot # 66775286.Item # sahtnem6, humeral tray neutral -6mm ext, lot # 67609708.Item # 110031418, cr prolong 36mm brng std, lot # 67561275.Item # sahs1105, humeral stem standard size 5, lot # 67436256.Item # sahtnem6, humeral tray neutral -6mm ext, lot # 67529689.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the tip of a steinmann pin broke off.Attempts have been made and no further information has been provided.

Brand Name
COMP. REV SHLDR 9 IN STEINMANN
Common Device Name
SHOULDER, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24583058
Report Number0001825034-2026-00579
Device Sequence Number10391692
Product Code FZX
UDI-Device Identifier00887868504563
UDI-Public(01)00887868504563(17)360121(10)67770875
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405800
Device Lot Number67770875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexFemale